# SDR 04FDEA02554

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5361056722400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 44 LT FRAME 13A TO 16A FOUND CORRODED AT MULTIPLE LOCATIONS REF SRM 53-10-00 FIG 102.  CORROSION IS OUT OF LIMIT. (OPEN)
